# SDR VNAA2013041700010

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 22,380 hours, 22,619 cycles
- Engine: Ge CF343B1
- Engine time: 22,384 hours, 22,568 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE TOILET CAUTION MESSAGE DURING CRUISE. FLIGHT ATTENDANT CONFIRMED LAVATORY SMOKE ALARM SOUNDED.  SMOKE WAS VISIBLE FROM ROW SIX (6) THROUGH 11.  SMOKE TOILET QRH (QUICK REFERENCE HANDBOOK) WAS PERFORMED AND SMOKE DISSIPATED SHORTLY THEREAFTER.  CREW DIVERTED AND MADE A SAFE LANDING.  AIRCRAFT EVACUATED ON RUNWAY AND PASSENGERS BUSSED TO TERMINAL.  MAINTENANCE INSPECTED, REMOVED AND REPLACED NUMBER THREE (3) CARBON SEAL ON LEFT ENGINE DUE TO EVIDENCE OF LEAKING AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
